# SDR DALA2021012700515

- Difficulty date: January 24, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 80,568 hours, 16,251 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND DELAMINTATION ON VERTICAL STAB RT FWD TORQUE BOX PANEL NR 175T2001.  C/W ERA 589568-14.
